Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Sore throat, white spots on cheeks, burning sensation in ears, hoarse voice. Taking omeprazole for GERD. Cure?

i have had a sore throat for about a month now,my doctor thought it was from GERD ,i have been taking omeprozole but with little help.I still have a sore throat,and have just finished a course of augmentin ,but still its sore,i have just seen small white spots on both sides of my cheeks.Also i have a burning feeling in my throat and ears,and feels like i cannot clear my throat,i also noticed some hoarseness too.Im at my wits end please help
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi, I am Dr. Samiron Roy, your ENT Splst.
Chronic Pharyngitis can occur due to GERD. Over and above this one can also get bacterial tonsilo-pharyngitis. You are probably having this. So you start on the foll. medicine:-

1.Hexidine gurgle tid (150ml warm water + 10ml Hexidine).
2.Tab Cefpodoxime Proxitel 200mg 1bid pc X 10days.
3.Tab Chymoral Forte 1tid ac X 19days.
4.Tab Pan-D 1od ac at 6am X 10days. (stop Omez).
5.Cap Folcovit 1od pc X 10days.
6.Avoid icecream, cold drink and fridge water and smoking.
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor